| Model Number |
VTICM512.6 |
| Medical Device Problem Codes |
Misfocusing (1401); No Apparent Adverse Event (3189)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.6mm vticm512.6 implantable collamer lens of a -12.5/3.5/141 (sphere/cylinder/axis) into the patient's right eye (od).Reportedly, "1 week post op keratoconus patient's outcome".
Additional Manufacturer Narrative
H6: work order search: no similar complaints within associated lots were found.(b)(4).
Additional Manufacturer Narrative
Corrected data: h6- health effect- clinical code: "4581- keratoconus" and "2137" should be added.H6- medical device problem code: "1401" should be added.B5- the reporter indicated the surgeon implanted a 12.6mm vticm5_12.6 implantable collamer lens of diopter -12.50/3.5/141 (sphere/cylinder/axis) into the patient's right eye (od).The patient experienced keratoconus and residual refractive error.Reportedly "1 week post op keratoconus patient's outcome".The lens remains implanted.Claim# (b)(4).